Vol. 33, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Various m-representative domains in several complex variables

Keizō Kikuchi

Vol. 33 (1970), No. 3, 677–692
Abstract

Our main purpose is to introduce several functions which map a bounded domain D onto m-representative domain in several complex variables without the help of the minimum problems or the use of determinantal expressions. We use constructive methods to obtain m-representative functions.

Mathematical Subject Classification
Primary: 32.35
Milestones
Received: 14 February 1969
Published: 1 June 1970
Authors
Keizō Kikuchi